# SDR CA090414004

- Difficulty date: April 13, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,003 hours
- Engine: Garrtt TFE7312
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flex Duct
- Part number: 66301000007007
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PILOT REPORTED A "WING/STAB LEAK" MASTER CAUTION MESSAGE, INVESTIGATION OF THE PROBLEM REVEALED THAT THE LT HORIZ STAB ANTI ICE FLEXIBLE DUCT (LOCATED AT THE VERTICAL STAB TO HORIZ STAB JUNCTION) WAS CRACKED.  THE CRACK WAS PROBABLY CAUSED BY THE DUCT CHAFING ON THE STRUCTURE UNDERNEATH THE VERTICAL STABILIZER BULLET FAIRING. CLEARANCE BETWEEN THOSE FLEXIBLE DUCTS AND THE STRUCTURE IS MINIMAL IN THIS AREA.  VELCRO STRAPS, THAT TIE THE LT AND RT FLEXIBLE DUCTS WERE NO LONGER INSTALLED AND WERE FOUND LYING IN THE BOTTOM OF THE ACCESS PANEL.
